# SDR 00FDEA00157

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- Engine: Pwa JT8D7
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

00-87 - FUEL HEAT VALVE FAIL NR 1 ENGINE THEN OIL TEMP YELLOW ARC UNDER 15 MIN.  REMOVED AND REPLACED VALVE PER 73-14-011-4.  OPERATIONAL NORMAL.
